# SDR YENA20140320058

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 21,997 hours, 13,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND CORROSION ON RT SEAT TRACK FR15 TO FR16,  PN 170-03264-001.  ACCOMPLISHED HFEC INSPECTION, CUTOUT AREA WITH .038" REMOVED, FABRICATED DOUBLER, DRILLED AND INSTALLED ALODINED, PRIMED AND TOPCOATED.  WORK ACCOMPLISHED IAW EA E14-105-01.
